Journal of the Mathematical Society of Japan

Geometric $4$-manifolds in the sense of Thurston and Seifert $4$-manifolds I

Masaaki UE

Full-text: Open access

Article information

Source
J. Math. Soc. Japan Volume 42, Number 3 (1990), 511-540.

Dates
First available in Project Euclid: 19 November 2008

Permanent link to this document
http://projecteuclid.org/euclid.jmsj/1227108527

Digital Object Identifier
doi:10.2969/jmsj/04230511

Mathematical Reviews number (MathSciNet)
MR1056834

Zentralblatt MATH identifier
0707.57010

Subjects
Primary: 57N65: Algebraic topology of manifolds
Secondary: 55R05: Fiber spaces 57N13: Topology of $E^4$ , $4$-manifolds [See also 14Jxx, 32Jxx]

Citation

UE, Masaaki. Geometric 4 -manifolds in the sense of Thurston and Seifert 4 -manifolds I. J. Math. Soc. Japan 42 (1990), no. 3, 511--540. doi:10.2969/jmsj/04230511. http://projecteuclid.org/euclid.jmsj/1227108527.


Export citation